RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Sheipak, Igor Anatolievich

Statistics Math-Net.Ru
Total publications: 25
Scientific articles: 21
Presentations: 7

Number of views:
This page:2340
Abstract pages:6727
Full texts:1587
References:621
Associate professor
Candidate of physico-mathematical sciences (1995)
Birth date: 7.01.1967
Phone: +7 (495) 939 55 40
Fax: +7 (495) 939 55 40
E-mail:
Keywords: spectral theory of operators, self-similar functions.
UDC: 517.984, 517.518

Subject:

The operator model for flow of viscouse fluid between two coaxial cilinders is considered. Asymptotic of spectrum is obtained. Eigenfunctions of corresponding linear pencil form Bari basis in special Hilbert space. The operator model for flow of non-viscouse fluid between two coaxial cilinders is considered. The structure of spectrum is investigated. There are an interval of essential spectrum. The problem of accumulation of eigenvalues to bounds of essential spectrum is studied.

Biography

Graduated from Faculty of Mathematics and Mechanics of M. V. Lomonosov Moscow State University (MSU) in 1991 (department of theory of functions and functional analysis). Ph. D. thesis was defended in 1995.

   
Main publications:
  1. I.A. Sheipak, “Spektralnyi analiz zadach, svyazannykh s nesimmetrichno-vozmuschennym techeniem Kuetta”, Matematicheskie zametki, 57:2 (1995), 278–282  mathnet  mathscinet  zmath
  2. I.A. Sheipak, “Netrivialnye fraktaly na ploskosti i lineinye operatory s sovmestnym spektralnym radiusom edinitsa”, Matematicheskie zametki, 63:5 (1998), 797–800  mathnet  mathscinet  zmath
  3. I.A. Sheipak, “K teorii ustoichivosti dvizheniya zhidkosti v koltsevom kanale v prisutstvii magnitnogo polya i svyazannye spektralnye zadach”, Fundamentalnaya i prikladnaya matematika, 7:2 (2001), 583–596  mathnet  mathscinet  zmath
  4. A.A. Vladimirov, I.A. Sheipak, “Indefinitnaya zadacha Shturma-Liuvillya dlya nekotorykh klassov samopodobnykh singulyarnykh vesov”, Trudy MIAN, 255, 206, 88–98  mathnet  mathscinet
  5. I.A. Sheipak, “O konstruktsii i nekotorykh svoistvakh samopodobnykh funktsii v prostranstvakh $L_2[0,1]$”, Matematicheskie zametki, 81:6 (2007), 924–938  mathnet  mathscinet  zmath

http://www.mathnet.ru/eng/person17828
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/364525

Publications in Math-Net.Ru
2019
1. I. A. Sheipak, “On Hölder exponents of the self-similar functions”, Funktsional. Anal. i Prilozhen., 53:1 (2019),  67–78  mathnet  elib
2. I. A. Sheipak, T. A. Garmanova, “Явный вид экстремалей в задаче о константах вложения в пространствах Соболева”, Tr. Mosk. Mat. Obs., 80:2 (2019),  221–246  mathnet
2017
3. J. V. Tikhonov, S. V. Shaposhnikov, I. A. Sheipak, “On the Singularity of Functions and the Quantization of Probability Measures”, Mat. Zametki, 102:4 (2017),  628–631  mathnet  mathscinet  elib; Math. Notes, 102:4 (2017), 587–590  isi  scopus
2016
4. J. V. Tikhonov, I. A. Sheipak, “On the string equation with a singular weight belonging to the space of multipliers in Sobolev spaces with negative index of smoothness”, Izv. RAN. Ser. Mat., 80:6 (2016),  258–273  mathnet  mathscinet  elib; Izv. Math., 80:6 (2016), 1242–1256  isi  scopus
5. J. V. Tikhanov, I. A. Sheipak, “Description of Self-Similar Multipliers in Negative Sobolev Spaces Satisfying the Dirichlet Condition”, Mat. Zametki, 99:2 (2016),  314–318  mathnet  mathscinet  elib; Math. Notes, 99:2 (2016), 335–339  isi  scopus
2015
6. I. A. Sheipak, “Asymptotics of the Spectrum of a Differential Operator with the Weight Generated by the Minkowski Function”, Mat. Zametki, 97:2 (2015),  302–308  mathnet  mathscinet  zmath  elib; Math. Notes, 97:2 (2015), 289–294  isi  scopus
2013
7. A. A. Vladimirov, I. A. Sheipak, “On the Neumann Problem for the Sturm–Liouville Equation with Cantor-Type Self-Similar Weight”, Funktsional. Anal. i Prilozhen., 47:4 (2013),  18–29  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 47:4 (2013), 261–270  isi  scopus
2012
8. A. A. Vladimirov, I. A. Shejpak, “Eigenvalue asymptotics of the problem of high odd order with dicrete self-similar weight”, Algebra i Analiz, 24:2 (2012),  104–119  mathnet  mathscinet  zmath  elib; St. Petersburg Math. J., 24:2 (2013), 263–273  isi  elib  scopus
9. N. V. Gaganov, I. A. Sheipak, “A boundedness criterion for the variations of self-similar functions”, Sibirsk. Mat. Zh., 53:1 (2012),  68–88  mathnet  mathscinet; Siberian Math. J., 53:1 (2012), 55–71  isi  scopus
2011
10. I. A. Sheipak, “Spectrum of a Jacobi matrix with exponentially growing matrix elements”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2011, 6,  15–21  mathnet  mathscinet  zmath
2010
11. A. A. Vladimirov, I. A. Sheipak, “Asymptotics of the Eigenvalues of the Sturm–Liouville Problem with Discrete Self-Similar Weight”, Mat. Zametki, 88:5 (2010),  662–672  mathnet  mathscinet; Math. Notes, 88:5 (2010), 637–646  isi  scopus
12. I. A. Sheipak, “Singular points of a self-similar function of spectral order zero: self-similar Stieltjes string”, Mat. Zametki, 88:2 (2010),  303–316  mathnet  mathscinet; Math. Notes, 88:2 (2010), 275–286  isi  scopus
2007
13. I. A. Sheipak, “On the Construction and Some Properties of Self-Similar Functions in the Spaces $L_p[0,1]$”, Mat. Zametki, 81:6 (2007),  924–938  mathnet  mathscinet  zmath  elib; Math. Notes, 81:6 (2007), 827–839  isi  elib  scopus
2006
14. A. A. Vladimirov, I. A. Sheipak, “Self-similar functions in $L_2[0,1]$ and the Sturm–Liouville problem with singular indefinite weight”, Mat. Sb., 197:11 (2006),  13–30  mathnet  mathscinet  zmath  elib; Sb. Math., 197:11 (2006), 1569–1586  isi  elib  scopus
15. A. A. Vladimirov, I. A. Sheipak, “Indefinite Sturm–Liouville Problem for Some Classes of Self-similar Singular Weights”, Tr. Mat. Inst. Steklova, 255 (2006),  88–98  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 255 (2006), 82–91  scopus
2004
16. A. A. Vladimirov, I. A. Sheipak, “Spectral properties of a certain operator matrix”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2004, 3,  23–30  mathnet  mathscinet  zmath
2001
17. I. A. Sheipak, “Spectral problems associated with stability of fluid motion in an annulus in a magnetic field”, Fundam. Prikl. Mat., 7:2 (2001),  583–596  mathnet  mathscinet  zmath
1998
18. I. A. Sheipak, “Nontrivial fractals in the plane and linear operators with joint spectral radius equal to 1”, Mat. Zametki, 63:5 (1998),  797–800  mathnet  mathscinet  zmath; Math. Notes, 63:5 (1998), 701–705  isi
1995
19. I. A. Sheipak, “The eigenfunction system of a hydrodynamical problem is a Riesz basis”, Mat. Zametki, 58:5 (1995),  790–793  mathnet  mathscinet  zmath; Math. Notes, 58:5 (1995), 1238–1241  isi
20. I. A. Sheipak, “On the basis properties of systems of root vectors of operators that are almost self-adjoint in Pontryagin spaces”, Mat. Zametki, 57:6 (1995),  937–940  mathnet  mathscinet  zmath  elib; Math. Notes, 57:6 (1995), 665–667  isi
21. I. A. Sheipak, “Spectral analysis of asymmetric disturbed Couette flow and related problems of hydrodynamic stability”, Mat. Zametki, 57:2 (1995),  278–282  mathnet  mathscinet  zmath; Math. Notes, 57:2 (1995), 194–197  isi

2019
22. A. I. Aptekarev, A. M. Akhtyamov, O. V. Besov, A. A. Vladimirov, B. S. Kashin, K. A. Mirzoev, S. N. Naboko, R. O. Oinarov, I. V. Sadovnichaya, A. M. Savchuk, A. G. Sergeev, V. D. Stepanov, Ya. T. Sultanaev, D. V. Treschev, I. A. Sheipak, “Андрей Андреевич Шкаликов (к семидесятилетию со дня рождения)”, Tr. Mosk. Mat. Obs., 80:2 (2019),  133–145  mathnet
2018
23. B. A. Budak, D. V. Goryashin, A. S. Zelenskii, A. I. Kozko, V. S. Panferov, A. G. Razborov, I. N. Sergeev, I. A. Sheipak, “Олимпиада «Ломоносов»-2018. Математика”, Kvant, 2018, 11,  54–55  mathnet
2017
24. D. V. Goryashin, A. S. Zelenskii, A. I. Kozko, L. V. Kritskov, V. S. Panferov, A. G. Razborov, I. N. Sergeev, I. A. Sheipak, M. V. Yumashev, “Олимпиада «Покори Воробьевы горы!»”, Kvant, 2017, 9,  53–55  mathnet
25. D. V. Goryashin, A. S. Zelenskii, A. I. Kozko, L. V. Kritskov, V. S. Panferov, A. G. Razborov, I. N. Sergeev, I. A. Sheipak, M. V. Yumashev, S. S. Chesnokov, “Олимпиада «Ломоносов»-2017”, Kvant, 2017, 4,  52–58  mathnet

Presentations in Math-Net.Ru
1. О некоторых случаях точных констант вложения в соболевских пространствах
I. A. Sheipak
Seminar on Theory of Functions of Real Variables
November 29, 2019 18:30
2. Точные константы вложения в некоторых классах пространств Соболева. Случай четного порядка промежуточной производной
T. A. Garmanova, I. A. Sheipak
Seminar on Theory of Functions of Several Real Variables and Its Applications to Problems of Mathematical Physics
October 23, 2019 16:00   
3. Гипергеометрические функции и их связь с оценками производных в пространствах Соболева
T. A. Garmanova, I. A. Sheipak
Seminar on Theory of Functions of Several Real Variables and Its Applications to Problems of Mathematical Physics
October 16, 2019 16:00   
4. Об асимптотике спектра задачи с весом, порожденным функцией Минковского
I. A. Sheipak
Differential equations, analysis and control: theory and applications
April 2, 2018 18:25
5. Дискретный и непрерывный спектр в задаче о колебаниях струны Крейна
I. A. Sheipak
Seminar on Theory of Functions of Several Real Variables and Its Applications to Problems of Mathematical Physics
February 28, 2018 16:00   
6. О спектре задачи Штурма–Лиувилля с весом-мультипликатором из пространства Соболева с отрицательным индексом гладкости
I. A. Sheipak, J. V. Tikhanov
International conference on Function Spaces and Approximation Theory dedicated to the 110th anniversary of S. M. Nikol'skii
May 28, 2015 16:40
7. Оператор Штурма–Лиувилля с самоподобным сингулярным весом
I. A. Sheipak
Seminar on Theory of Functions of Several Real Variables and Its Applications to Problems of Mathematical Physics
February 24, 2010 16:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020